# SDR A6WA201745466

- Difficulty date: December 4, 2017
- Submitted: December 11, 2017
- Operation: Air carrier
- Aircraft: N433AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7289
- Aircraft time: 41,132 hours, 39,712 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Part number: 601R3103734
- Condition: Cracked
- Location: Bs 478
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1015062 1000-0006 - RH OB LONGERON ABOVE WING STA 478 FAIRING SUPPORT BRACKET CRACKED. REPLACED
